# SDR QMLA2018112718124

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N603CF
- Make and model: Agusta A119
- Aircraft serial: 14041
- Aircraft time: 8,424 hours, 22,630 cycles
- Engine: Pwa PT6B37A
- Engine time: 4,515 hours, 8,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636011100050015
- Part serial: 200043
- Condition: Chafed
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BACK TO BASE THE FIRE DETECT LIGHT ILLUMINATED, REPLACED FIRE DETECTOR LOOP AFTER FINDING A CHAFE
